Fixed points and solutions of nonlinear functional equations in Banach spaces

A. El-Sayed Ahmed, Alaa Kamal

Abstract


In this paper, we obtain some common fixed point theorems in Banachspaces for two compatible mapping of type (T)/(I) and for weakly biased mappings.  Also, we giveapplications for the solvability of certain non-linear functionalequations.

Full Text: PDF

How to Cite this Article:

A. El-Sayed Ahmed, Alaa Kamal, Fixed points and solutions of nonlinear functional equations in Banach spaces, Adv. Fixed Point Theory, 2 (2012), 442-451

Copyright © 2012 A. El-Sayed Ahmed, Alaa Kamal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2022 SCIK Publishing Corporation